# SDR ASOA201101499

- Difficulty date: August 3, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 22,126 hours, 19,691 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: C/B Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH REO 601R-24-60-002 , FOUND ON MAIN WIRE BUNDLE TO CB PANEL WIRE DAMAGED BY ARCING AND BURNING.  R & R WIRES IAW AMM 24-31-01.  OPS CHECKED IAW AMM 24-31-01.
